JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON TRACE FORMS OF GALOIS EXTENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 1,  2016, pp.53-59
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.1.53
 Title & Authors
ON TRACE FORMS OF GALOIS EXTENSIONS
KANG, DONG SEUNG;
  PDF(new window)
 Abstract
Let G be a finite group containing a non-abelian Sylow 2-subgroup. We elementarily show that every G-Galois field extension L/K has a hyperbolic trace form in the presence of root of unity.
 Keywords
trace forms;quadratic forms;hyperbolic;field extension;Galois extension;
 Language
English
 Cited by
 References
1.
E. Bayer-Fluckiger: Galois cohomology and the trace form. Jahresber. Deutch. Math.-Verein. 96 (1994), no. 2, 35-55.

2.
E. Bayer-Fluckiger & H.W. Lenstar Jr.: Forms in odd degree extensions and self-dual normal bases. Amer. J. Math. 112 (1990), no. 3, 359-373. crossref(new window)

3.
E. Bayer-Fluckiger & J.-P. Serre: Torsions quadratiques et bases normales autoduales. Amer. J. Math. 116 (1994), 1-64. crossref(new window)

4.
C. Drees, M. Epkenhans, M. Krüskemper: On the computation of the trace form of some Galois extensions. J. Algebra 192 (1997), 209-234. crossref(new window)

5.
C. Hermite: Extrait d’une lette de Mr. ch. Hermite de paris à Mr. Borchardt de Berlin sur le nombre des racines d’une équation algébrique comprises entre des limites données. J. Reine angew. Math. 52 (1856), 39-51.

6.
C. Hermite: Extrait d'une lettre des M.C. Hermite à M. Borchardt sur l'invariabilité du nombres des carrés positifs et des carrés négatifs dans la transformation des polynômes homogères du second degré. J. Reine angew. Math. 53 (1857), 271-274.

7.
C.G. Jacobi: Uber einen algebraischen Fundamentalsatz und seine Anwendungen (Aus den hinterlassenen Papieren von C.G. J. Jacobi migethelt durch C. W. Borchardt). J. Reine angew. Math. 53 (1857), 275-280.

8.
D.-S. Kang & Z. Reichstein: Trace forms of Galois field extensions in the presence of roots of unity. J. Reine angew. Math. 549 (2002), 79-89.

9.
J. Mináč & Z. Reichstein: Trace forms of Galois extensions in the presence of a fourth root of unity. Int. Math. Research Notices 8 (2004) 389-410

10.
L. Rédei: Das schiefe Produkt in der Gruppentheorie. Comment. Math. Helvet. 20 (1947), 225-267. crossref(new window)

11.
D.J.S. Robinson: A Course in the Theory of Groups. second edition, Springer-Verlag, New York, 1996.

12.
W.R. Scott: Group Theory. Dover Publications, Inc., 1987.

13.
J.-P. Serre: L’invariant de Witt de la forme Tr(x2). Comm. Math. Helv. 59 (1984), 651-676. crossref(new window)

14.
S. Sylvester: On the theory of syzygetic relations integral functions, comprising an application to the theory of Sturm’s functions, and that of the greatest algebraic common measure. Phil. Trans. of the Royal Society of London 148 (1853), 407-548.